# SDR SWAA041574

- Difficulty date: June 4, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 61,514 hours, 59,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 2 EACH FUSELAGE SKIN CRACKS AT RT BS 400, WL 208.  REPAIRED SKIN CRACKS PER SRM.
